A nun arrives at the clinic with what appears to be a skin rash caused by an allergy, and starts to go into anaphylactic shock in reaction to the medication Dr. House gives her. When he then gives her an injection of epinephrine, she goes into cardiac arrest, leading Dr. Cuddy to assume that House gave her an accidental overdose. Absolutely sure that he gave the patient the correct dosage, House begins a series of unorthodox treatments to uncover the truth, and also does a bit of snooping into the sister's past. Written by
Jean-Marc Rocher <firstname.lastname@example.org>
Did You Know?
When Sister Augustine has her asthma attack, House grabs a 3 cc syringe (presumably with 1 cc epinephrine). Throughout the episode, he insists he gave her .1 cc epinephrine and did not grab the wrong syringe out of the drawer, but he did in fact grab the wrong syringe. See more
Dr. Gregory House
She has God inside of her. Would have been easier to deal with a tumor.
References The Sound of Music
Written by Wayne Jones
and Danny Moynahan
Performed by Danny Moynahan See more